Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



All factors $ q<10\sp{8}$ in all Mersenne numbers $ 2\sp{p}-1,$ $ p$ prime $ <10\sp{4}$

Author: H. Riesel
Journal: Math. Comp. 16 (1962), 478-482
MSC: Primary 10.07
MathSciNet review: 0152484
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.07

Retrieve articles in all journals with MSC: 10.07

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society